# SDR TRBACPCP20090003

- Difficulty date: January 23, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- Aircraft time: 26,245 hours, 29,000 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOORBEAM AT STA 18149 WL 2310 TRANSVERSE FLOORBEAM AT FRAME 40.  REMOVED AND REPLACED FLOORBEAM AT STA 18149,  WL 2310 AT FRAME 40 IAW ATR SRM NR 51-25-00.
